Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 192509, 12 pages
http://dx.doi.org/10.1155/2013/192509
Research Article

Existence and Monotone Iteration of Positive Pseudosymmetric Solutions for a Third-Order Four-Point BVP with -Laplacian

Department of Mathematics, Beihua University, Jilin 132013, China

Received 25 February 2013; Revised 27 April 2013; Accepted 28 April 2013

Academic Editor: Guoyin Li

Copyright © 2013 Dan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Greguš, Third Order Linear Differential Equations, D. Reidel, Dordrecht, The Netherlands, 1987. View at MathSciNet
  2. A. R. Aftabizadeh, C. P. Gupta, and J.-M. Xu, “Existence and uniqueness theorems for three-point boundary value problems,” SIAM Journal on Mathematical Analysis, vol. 20, no. 3, pp. 716–726, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, “Existence-uniqueness and iterative methods for third-order boundary value problems,” Journal of Computational and Applied Mathematics, vol. 17, no. 3, pp. 271–289, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. R. Anderson and J. M. Davis, “Multiple solutions and eigenvalues for third-order right focal boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 135–157, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Bai and X. Fei, “Existence of triple positive solutions for a third order generalized right focal problem,” Mathematical Inequalities & Applications, vol. 9, no. 3, pp. 437–444, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Cabada and S. Lois, “Existence of solution for discontinuous third order boundary value problems,” Journal of Computational and Applied Mathematics, vol. 110, no. 1, pp. 105–114, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Cabada, M. R. Grossinho, and F. Minhós, “Extremal solutions for third-order nonlinear problems with upper and lower solutions in reversed order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 62, no. 6, pp. 1109–1121, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Chu and Z. Zhou, “Positive solutions for singular non-linear third-order periodic boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 7, pp. 1528–1542, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Du, W. Ge, and X. Lin, “Existence of solutions for a class of third-order nonlinear boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 104–112, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. W. Eloe and J. Henderson, “Uniqueness implies existence and uniqueness conditions for nonlocal boundary value problems for nth order differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 240–247, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. R. Graef and J. R. L. Webb, “Third order boundary value problems with nonlocal boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1542–1551, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. D. R. Grossinho, F. M. Minhós, and A. I. Santos, “Existence result for a third-order ODE with nonlinear boundary conditions in presence of a sign-type Nagumo control,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 271–283, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. P. Gupta and V. Lakshmikantham, “Existence and uniqueness theorems for a third-order three-point boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 16, no. 11, pp. 949–957, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Henderson, “Best interval lengths for boundary value problems for third order Lipschitz equations,” SIAM Journal on Mathematical Analysis, vol. 18, no. 2, pp. 293–305, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Infante and P. Pietramala, “A third order boundary value problem subject to nonlinear boundary conditions,” Mathematica Bohemica, vol. 135, no. 2, pp. 113–121, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Jiang and R. P. Agarwal, “A uniqueness and existence theorem for a singular third-order boundary value problem on [0,),” Applied Mathematics Letters, vol. 15, no. 4, pp. 445–451, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Jin and S. Lu, “Existence of solutions for a third-order multipoint boundary value problem with p-Laplacian,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 347, no. 3, pp. 599–606, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Li, “Positive periodic solutions for fully third-order ordinary differential equations,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3464–3471, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Ma, “Multiplicity results for a third order boundary value problem at resonance,” Nonlinear Analysis. Theory, Methods & Applications, vol. 32, no. 4, pp. 493–499, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. M. Minhós, “On some third order nonlinear boundary value problems: existence, location and multiplicity results,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1342–1353, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. J. O'Regan, “Topological transversality: applications to third order boundary value problems,” SIAM Journal on Mathematical Analysis, vol. 18, no. 3, pp. 630–641, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Pei and S. K. Chang, “Existence and uniqueness of solutions for third-order nonlinear boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 23–35, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. I. Rachůnková, “Periodic boundary value problems for third-order differential equations,” Mathematica Slovaca, vol. 41, no. 3, pp. 241–248, 1991. View at Google Scholar · View at MathSciNet
  24. B. Sun, J. Zhao, P. Yang, and W. Ge, “Successive iteration and positive solutions for a third-order multipoint generalized right-focal boundary value problem with p-Laplacian,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 1, pp. 220–230, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Sun and Y. Liu, “Multiple positive solutions of singular third-order periodic boundary value problem,” Acta Mathematica Scientia B, vol. 25, no. 1, pp. 81–88, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Wang and W. Ge, “Existence of solutions for a third order differential equation with integral boundary conditions,” Computers & Mathematics with Applications, vol. 53, no. 1, pp. 144–154, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. P. J. Y. Wong, “Constant-sign solutions for a system of third-order generalized right focal problems,” Nonlinear Analysis.Theory, Methods & Applications, vol. 63, pp. 2153–2163, 2005. View at Google Scholar
  28. Y. Wu and Z. Zhao, “Positive solutions for third-order boundary value problems with change of signs,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2744–2749, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q. Yao, “Successive iteration of positive solution for a discontinuous third-order boundary value problem,” Computers & Mathematics with Applications, vol. 53, no. 5, pp. 741–749, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. Zhou and D. Ma, “Existence and iteration of positive solutions for a generalized right-focal boundary value problem with p-Laplacian operator,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 409–424, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  31. C. Yang and J. Yan, “Positive solutions for third-order Sturm-Liouville boundary value problems with p-Laplacian,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 2059–2066, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  32. R. Avery and J. Henderson, “Existence of three positive pseudo-symmetric solutions for a one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 395–404, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  33. B. Sun and W. Ge, “Successive iteration and positive pseudo-symmetric solutions for a three-point second-order p-Laplacian boundary value problems,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1772–1779, 2007. View at Publisher · View at Google Scholar · View at MathSciNet